Paracetamol For Oral Suspension Drugs 120MG / 5ML 100ML 1Bootle /
PARACETAMOL SYRUP 120MG/5ML;100ML
Each 5 ML syrup contains:Paracetamol 120MG.
Paracetamol Syrup has analgesic and anti-pyretic properties.
For the symptomatic treatment of mild to moderate pain and fever.
Hypersensitivity to paracetamol. Patients with severe liver
1. Dosages in excess of those recommended may cause severe liver
2. Patients suffering from liver or kidney disease should take
paracetamol under medical supervision.
3. Consult a doctor if no relief is obtained from the recommended
4. Do not use continuously for more than 10 days without consulting
DOSAGE AND DIRECTIONS FOR USE:
Do not exceed the stated dose.
Not more than 4 doses daily.
Infants (3 months - 1 year): 1/2- 1 medicine measure (2.5 - 5 mL) 3
- 4 times daily as required.
1 - 2 medicine measures (5 - 10 mL) 3 - 4 times daily as required.
2 - 4 medicine measures (10 - 20 mL) 3 - 4 times daily as required.
SIDE EFFECTS AND SPECIAL PRECAUTIONS:
Pancreatitis, skin rashes and other allergic reactions may occur.
The rash is usually erythematous or urticarial
but sometimes more serious and may be accompained by fever and
mucosal lesions. Haematological reactions
including thrombocytopenia, leucopenia, pancytopenia, neutropenia
and agranulocytosis have been reported.
Store below 25°C in a well closed container. Protect from light.
Exposure to air should be minimum.
KEEP OUT OF REACH OF CHILDREN.